Journal article icon

Journal article

Modifying Hyperkahler manifolds with circle symmetry

Publication status:
Published

Actions


Access Document


Publisher copy:
10.4310/AJM.2006.v10.n4.a11

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ASIAN JOURNAL OF MATHEMATICS
Volume:
10
Issue:
4
Pages:
815-826
Publication date:
2006-12-05
DOI:
EISSN:
1945-0036
ISSN:
1093-6106
URN:
uuid:b4dab31d-d9c3-478d-80af-319f467271c7
Source identifiers:
17660
Local pid:
pubs:17660

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP